# SDR FDEA201305070933

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 48,555 hours, 14,362 cycles
- Engine: Pwa PW4152
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN SETTING TAKEOFF POWER, NR 1 ENGINE REVERSE UNLOCK LIGHT ILLUMINATED.   DURING REACTIVATION OF NR 1 THRUST REVERSER, FOUND WIRE CHAFING IN WIRING BUNDLE 21W4082-509 NEXT TO CONNECTOR DS307,   FOUND THE WIRE ROUTING TO PIN 4 ON DS307 TO NR 1 THRUST REVERSER UNLOCK WARNING LIGHT 9KM, REPAIRED WIRE IAW ESPM.  PERFORMED NR 1 THRUST REVERSER OPS CHECK IAW AMM78-31-00-05 WITH SATIFACTORY.
